International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 7, July 2015 Edition [ISSN 2250-3153]


Skewness Corrected Control Charts for Random Queue Length
      Manik Khaparde, Nanda Rajput
Abstract: Classical Shewhart kind control charts are based on normality assumption and ignore the skewness of the plotted statistic in the construction of control charts. Generally the skewness is large enough to be overlooked and in such situation the traditional chart is improper to give satisfactory performance. In this paper, we present a comparative study and present best control chart based on skewness and kurtosis for random queue length for M/M/1 queueing model evaluated on the basis of performance measure false alarm rate.

Reference this Research Paper (copy & paste below code):

Manik Khaparde, Nanda Rajput (2018); Skewness Corrected Control Charts for Random Queue Length; Int J Sci Res Publ 5(7) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0715.php?rp=P434284
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.